VOL. 37 · NO. 2 | May 2008
 
VIEW ALL ABSTRACTS +
Articles
Shin-ichi SHIRAI
Hokkaido Math. J. 37 (2), 241-273, (May 2008) DOI: 10.14492/hokmj/1253539554
KEYWORDS: Gaussian decay of stationary solutions, nonlinear Schr\"{o}dinger equation, magnetic field, 35J60, 35B40, 35J10
S. NANDA
Hokkaido Math. J. 37 (2), 275-278, (May 2008) DOI: 10.14492/hokmj/1253539555
KEYWORDS: hemivariational inequality, nonlinear operators, strongly monotone, Lipschitz, 90C30
Mitsuru NAKAI
Hokkaido Math. J. 37 (2), 279-308, (May 2008) DOI: 10.14492/hokmj/1253539556
KEYWORDS: capacity, covering surface, Evans-Selberg potential, Green function, Hyperbolic, parabolic‎, pasting arc, Riemann surface, Royden compactification, 30F20, 30F25, 30C25, 31A15, type problem, Wiener compactification
Hengxing LIU, Dun-mu ZHANG
Hokkaido Math. J. 37 (2), 309-329, (May 2008) DOI: 10.14492/hokmj/1253539557
KEYWORDS: $C^{l}-\mathcal{R}_{V}$-determinacy, $C^{l}-\mathcal{K}_{V}$-determinacy, weighted homogeneous polynomial function germs, controlled vector field, weighted homogeneous control functions, 58A35
Marcelo José SAIA, Carlos Humberto Soares JÚNIOR
Hokkaido Math. J. 37 (2), 331-348, (May 2008) DOI: 10.14492/hokmj/1253539558
KEYWORDS: $C^{\ell}$-determinacy, Newton filtration, controlled vector fields, 58C27
Fabio CAMILLI, Paola LORETI
Hokkaido Math. J. 37 (2), 349-362, (May 2008) DOI: 10.14492/hokmj/1253539559
KEYWORDS: systems of Hamilton-Jacobi equations, viscosity solutions, large deviations theory, 49L25, 35F30, 35B25
Yoshimi SAITŌ, Tomio UMEDA
Hokkaido Math. J. 37 (2), 363-388, (May 2008) DOI: 10.14492/hokmj/1253539560
KEYWORDS: Dirac operators, Weyl-Dirac operators, zero modes, zero resonances, the limiting absorption principle, 35Q40, 35P99, 81Q10
Yasuo KOMORI
Hokkaido Math. J. 37 (2), 389-398, (May 2008) DOI: 10.14492/hokmj/1253539561
KEYWORDS: the Cauchy integral, Calderón-Zygmund operator, Hardy space, local Hardy space, 42B20
Adolf MADER, Lutz STRÜNGMANN
Hokkaido Math. J. 37 (2), 399-425, (May 2008) DOI: 10.14492/hokmj/1253539562
KEYWORDS: torsion-free abelian group of infinite rank, Butler group, finitely Butler, Endomorphism ring, free direct summand, 20K15, 20K20, 20K35, 20K40, 18E99, 20J05
Back to Top